My son has been on Focalinxr and the focalin 5mg in the afternoon for over a year. He is good during the day, however the highs and lows were and are destroying our family. Every evening late and mornings until the stimulant kicks in is a nightmare, very wild. I don't think he is able to sleep well either. One month ago our doctor added the Kapvay .1mg in the evening then after one week the .1 am and PM. We immediatley saw a improvement with everything. He was a little sleeping after taking the morning dose but this got better. However now we are seeing that he isn't really that calm in the mornings and he is very agressive and emotional at night. He gets angry and then can't get over it. Saying weird things too. He is not himself. My question is do we stop the Kapvay all together, up the dose or try Kapvay only with no stimulants? I am so emotioanally torn up over this. Please help.

Mindy